Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 102489, 32 pages
http://dx.doi.org/10.1155/2012/102489
Review Article

Variational Methods for NLEV Approximation Near a Bifurcation Point

Dipartimento di Scienze Matematiche ed Informatiche, Università di Siena, Pian dei Mantellini 44, 53100 Siena, Italy

Received 21 March 2012; Accepted 4 October 2012

Academic Editor: Dorothy Wallace

Copyright © 2012 Raffaele Chiappinelli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raffaele Chiappinelli, “Variational Methods for NLEV Approximation Near a Bifurcation Point,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 102489, 32 pages, 2012. doi:10.1155/2012/102489